Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Deep cut on leg, yellow paste on the bandage and itchy. Tips for faster healing ?

I have a cut on my leg, not deep at first but the gash sort of widened after a day? And it s closing very very slowly plus there is some (little) yellow paste on it, as I discovered when I changed the bandage this morning. It also feels very itchy. Is this a sign of a deeper issue? I applied some zinc balm as I read this ensures faster healing but it didn t seem to work.
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General Surgeon 's  Response

HEY,

HANNAH APPLY BETADINE ONITMENT.CHANGE DRESSING WHEN EVER YOU FEEL ITCHY IT MAY BE DUE TO COLLECTED PUS. START SOME ORAL ANTIBIOTIC LIKE AUGMENTIN IT WILL HELP TO REDUCE INFECTION AT WOUND SITE .BEFORE APLLYING DRESSING WASH WOUND THOROUGHLY TO WASH OUT PUS AND BACTERIA. SMALL SIZE WOUNDS TAKE 7-10 DAYS TO HEAL IF NOT INFECTED. NO OINTMENT CAN HEAL WOUND IN 2 DAYS. DONT WORRY GET WELL SOON
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor